# SDR CALA2016083000609

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 20,671 hours, 6,925 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB CRACKED ON LOWER SKIN AT HSS 138.7 APPROX 15 INCHES FWD OF THE AFT EDGE.  REMOVED AND REPLACED THE DAMAGED SKIN IAW SRM 55-10-01 REPAIR 11.
